# SDR TRAX200700335

- Difficulty date: March 8, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 11,229 hours, 7,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FS 280 WEB HAS CORROSION.  REMOVED LEFT 280 WEB SPLICE DOUBLER.  REMOVED LEFT 280 LOWER CORRODED WEB IAW CRJ 700, 51-42-06.  RE-INSTALLED SPLICE WET WITH SOLID FASTENERS; BOTTOM 2EA ROWS TO LOWER LEFT 280 WEB IAW CRJ SRM 51-42-02.  STARTED INSTALLATION OF FASTENERS IN LEFT 280 WEB AND SPLICE DOUBLER IAW REO 670-53-11-052.  COMPLETED INSTALLATION OF LEFT FS 280.00 LOWER WEB FASTENERS IAW BOMBARDIER REO 670-53-11-052.  FILLET SEALED REPAIR AREA IAW CRJ 700 SRM 51-23-00.  TOPCOATED REPAIR AREA IAW CRJ 700 SRM 51-25-16.  SUPPLEMENTAL - SDR CLOSED 03/15/07.
